# SDR VNAA2020052711101

- Difficulty date: May 26, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 12,734 hours, 11,528 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO CLT, THE CREW RECEIVED A BRAKE OVERHEAT CAUTION MESSAGE FOR THE LT MAIN GEAR WHEEL WELL.  THE CREW RAN THE QRH, WHICH INCLUDED LOWERING THE GEAR.  UPON DOING THIS, THE CAUTION MESSAGE WENT AWAY.  AS A PRECAUTIONARY MEASURE THOUGH, THE CREW DECIDED TO DECLARE AN EMERGENCY AND HAVE FIRE TRUCKS ROLL TO MEET THEM IN CASE ANY FIRE DID BREAK OUT UPON LANDING.  THE AIRCRAFT LANDED SAFELY WITH NO FIRE AND THE EMERGENCY WAS CANCELLED ON THE GROUND.  MX PERFORMED DETAIL INSPECTION OF BRAKE SYSTEM FOLLOWING A BRK OVHT WARNING MESSAGE IAW CRJ 900 AMM.  TEMPERATURE PLATES FOUND TO BE WITHIN LIMITS.
